Numark Max Strength Cold & Flu Day & Night Capsules - 16 Capsules


Price:
£1.99

Description

These Numark Max Strength Cold & Flu Day & Night Capsules are a form of treatment that is intended to be used in order to relieve symptoms caused by a cold or the flu. 

  • Sore Throat
  • Headaches
  • Aches and pains

These capsules will work to relieve symptoms such as aching, pains, a sore throat, a headache, a blocked nose, and a fever

 

Usage

  • Take two of the day capsules every 4-6 hours,

  • followed by two of the night capsules before bedtime.

  • Do not exceed eight capsules a day.

 

Ingredients

Day Capsule - Paracetamol 500mg,Phenylephrine 6.1mg, Caffeine 25mg, Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate , Talc, Gelatin, Quinoline yellow (E104), Titanium dioxide (E171), Patent blue V (E131), Erythrosine (E127)

 

Night Capsule - Paracetamol 500mg, Phenylephrine 6.1mg, Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate, Talc, Gelatin, Quinoline yellow , (E104), Titanium dioxide (E171), Erythrosine (E127)Indigo carmine (E132)

 

Warning

Store all medicines out of sight and reach of children. Please read the included leaflet carefully before using this product. Please contact your GP if appropriate regarding this product. This medicine should not be used if you are allergic to any of the ingredients contained in it.



For full details of Numark Max Strength Cold & Flu Day & Night Capsules  please see the Patient Information on the back of the box.

Payment & Security

American Express Apple Pay Google Pay Maestro Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed